# SDR USAA2012021500018

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 57,529 hours, 37,854 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, A VERY BAD SMELL THROUGHOUT AIRCRAFT (MUSTY LOCKER ROOM TYPE).  PASSENGERS AND FLIGHT ATTENDANTS COMPLAINED OF SMELL.  RAN PACKS IN HIGH FOR A SHORT TIME AND ODOR SEEMED TO DISSIPATE. NOTE: ODOR DISSIPATED PRIOR TO TAKEOFF AND DID NOT REOCCUR DURING FLIGHT, LANDING, TAXI OR NEXT ENGINE START. MAINTENANCE ACCOMPLISHED TROUBLESHOOTING OF CABIN ODOR IAW J/C 03L00021001.  NO ODORS DETECTED.  HEPA FILTERS REPLACED PER J/C.  SUSPECT INITIAL ODOR DUE TO GROUND AIR START UNIT ON INITIAL RUN OF ACM.
